MAUDE Adverse Event Report: ICU HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/870/070
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that there was a cracked suctionaid port.The care giver managed tracheostomy care at home, attended clinic for tracheostomy change.The item was contaminated.
 
Additional Manufacturer Narrative
D3 - postal code, h3, h6: updated.The suspect product was returned for evaluation.Visual inspection was performed and was found that there was a small hairline crack on the suction valve.The lot history review was performed, and it was confirmed that there were no previous conformities noted.A test was performed by attaching the syringe to the suction valve and it was confirmed that there was a crack existing.The allegation made by the complainant was confirmed.The probable cause was due to applying excessive force in the suction port when connecting the syringe or suction device.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24889778
Report Number3012307300-2026-03784
Device Sequence Number10460413
Product Code BTO
UDI-Device Identifier15019517077988
UDI-Public(01)15019517077988(17)300122(10)6076225
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/070
Device Lot Number6076225
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown